High dimension diffeomorphisms exhibiting infinitely many strange attractors
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 3, p. 587-607
@article{AIHPC_2008__25_3_587_0,
     author = {Leal, Bladismir},
     title = {High dimension diffeomorphisms exhibiting infinitely many strange attractors},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {25},
     number = {3},
     year = {2008},
     pages = {587-607},
     doi = {10.1016/j.anihpc.2007.03.002},
     zbl = {pre05290962},
     mrnumber = {2422080},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2008__25_3_587_0}
}
Leal, Bladismir. High dimension diffeomorphisms exhibiting infinitely many strange attractors. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 3, pp. 587-607. doi : 10.1016/j.anihpc.2007.03.002. http://www.numdam.org/item/AIHPC_2008__25_3_587_0/

[1] Benedicks M., Carleson L., The dynamics of the Hénon map, Ann. of Math. 133 (1991) 73-169. | MR 1087346 | Zbl 0724.58042

[2] Colli E., Infinitely many coexisting strange attractors, Ann. Inst. H. Poincaré Anal. Non Linéaire 15 (1998) 539-579. | Numdam | MR 1643393 | Zbl 0932.37015

[3] Hénon M., A two dimensional mapping with a strange attractor, Comm. Math. Phys. 50 (1976) 69-77. | MR 422932 | Zbl 0576.58018

[4] Mora L., Viana M., Abundance of strange attractors, Acta Math. 171 (1993) 1-71. | MR 1237897 | Zbl 0815.58016

[5] Newhouse S., Diffeomorphisms with infinitely many sinks, Topology 13 (1974) 9-18. | MR 339291 | Zbl 0275.58016

[6] Newhouse S., The abundance of wild hyperbolic sets and nonsmooth stable sets for diffeomorphisms, Publ. Math. I.H.E.S. 50 (1979) 101-151. | Numdam | MR 556584 | Zbl 0445.58022

[7] Palis J., A global view of Dynamics and a conjecture on the denseness of finitude of attractors, Astérisque 261 (2000) 335-347. | MR 1755446 | Zbl 1044.37014

[8] Palis J., A global perspective for non-conservative dynamics, Ann. Inst. H. Poincaré Anal. Non Linéaire 22 (2005) 485-507. | Numdam | MR 2145722 | Zbl 1143.37016

[9] Palis J., Takens F., Hyperbolicity and Sensitive-Chaotic Dynamics at Homoclinic Bifurcations, Cambridge University Press, 1993. | MR 1237641 | Zbl 0790.58014

[10] Palis J., Viana M., High dimension diffeomorphisms displaying infinitely many periodic attractors, Ann. of Math. 140 (1994) 207-250. | MR 1289496 | Zbl 0817.58004

[11] Pumariño A., Rodriguez J.A., Coexistence and persistence of infinitely many strange attractors, Ergodic Theory Dynam. Systems 21 (2001) 1511-1523. | MR 1855845 | Zbl 1073.37514

[12] Smale S., Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967) 747-817. | MR 228014 | Zbl 0202.55202

[13] Sternberg E., On the structure of local homeomorphisms of euclidean n-space - II, Amer. J. Math. 80 (1958) 623-631. | MR 96854 | Zbl 0083.31406

[14] Tresser C., Gambaudo J.M., Diffeomorphisms with infinitely many strange attractors, J. Complexity 6 (1990) 409-416. | MR 1085387 | Zbl 0717.58041

[15] Viana M., Strange attractors in higher dimensions, Bull. Braz. Math. Soc. 24 (1993) 13-62. | MR 1224299 | Zbl 0784.58044

[16] Yorke J.A., Alligood K.T., Cascades of period doubling bifurcations a prerequisite for horseshoes, Bull. Amer. Math. Soc. 9 (1983) 319-322. | MR 714994 | Zbl 0541.58039